# SDR DXTA2023102398530

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 5,998 hours, 3,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY EVACUATION PATH LIGHTING UNDER SEAT (8) IS INOPERATIVE.  WILL NOT ILLUMINATE IN ARM OR ON POSITIONS.  SECURED CONNECTION AND OPS CHECK LIGHT, OPS CHECK GOOD IAW CE680A AMM 33-50-00
